# SDR AALA202211252682

- Difficulty date: November 5, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 80,277 hours, 31,838 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3760
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 37,793 hours, 17,727 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED DIRTY SOCK SMELL AFTER TAKEOFF AND DURING DECENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202211082682: MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003. ** (CLOSED)
